SOBOLEV-TYPE ELLIPTIC PROBLEMS FOR SUBMANIFOLDS WITH POINT SINGULARITIES

被引:0
|
作者
STERNIN, B
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1969年 / 184卷 / 04期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:782 / &
相关论文
共 50 条
  • [31] Sobolev-type embedding theorems for harmonic and holomorphic Sobolev spaces
    Cho, HR
    Kwon, EG
    [J]. JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, 2003, 40 (03) : 435 - 445
  • [32] Linear hyperbolic problems in the whole scale of Sobolev-type spaces of periodic functions
    Kmit, I
    [J]. COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE, 2007, 48 (04): : 631 - 645
  • [33] Solvability of Nonlocal Problems for Systems of Sobolev-Type Differential Equations with a Multipoint Condition
    A. T. Assanova
    A. E. Imanchiyev
    Zh. M. Kadirbayeva
    [J]. Russian Mathematics, 2019, 63 : 1 - 12
  • [34] Solvability of Nonlocal Problems for Systems of Sobolev-Type Differential Equations with a Multipoint Condition
    Assanova, A. T.
    Imanchiyev, A. E.
    Kadirbayeva, Zh. M.
    [J]. RUSSIAN MATHEMATICS, 2019, 63 (12) : 1 - 12
  • [35] SINGULARITIES IN ELLIPTIC PROBLEMS
    DURAND, M
    [J]. LECTURE NOTES IN PHYSICS, 1983, 1121 : 104 - 112
  • [36] Conductor Sobolev-Type Estimates and Isocapacitary Inequalities
    Cerda, Joan
    Martin, Joaquim
    Silvestre, Pilar
    [J]. INDIANA UNIVERSITY MATHEMATICS JOURNAL, 2012, 61 (05) : 1925 - 1947
  • [37] Sobolev-type orthogonal polynomials on the unit circle
    Marcellán, F
    Moral, L
    [J]. APPLIED MATHEMATICS AND COMPUTATION, 2002, 128 (2-3) : 329 - 363
  • [38] Controllability of Sobolev-Type Linear Ensemble Systems
    Zhang, Wei
    Tie, Lin
    Li, Jr-Shin
    [J]. 2021 60TH IEEE CONFERENCE ON DECISION AND CONTROL (CDC), 2021, : 4097 - 4102
  • [39] SOBOLEV-TYPE ORTHOGONAL POLYNOMIALS - THE NONDIAGONAL CASE
    ALFARO, M
    MARCELLAN, F
    REZOLA, ML
    RONVEAUX, A
    [J]. JOURNAL OF APPROXIMATION THEORY, 1995, 83 (02) : 266 - 287
  • [40] On the Isomorphism of Sobolev-Type Classes on Metric Spaces
    Romanov, A. S.
    [J]. SIBERIAN MATHEMATICAL JOURNAL, 2021, 62 (04) : 707 - 718